# SDR AWXA200501387

- Difficulty date: November 13, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 49,237 hours, 33,118 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1108
- Condition: Failed
- Location: Te Flaps
- Part time: 2,070 hours, 1,259 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PHX - FLIGHT CONTROL - CREW REPORTED ASYMMETRIC TRAILING EDGE FLAPS DURING APPROACH.  ONE FLAP WAS AT APPROXIMATELY 25 DEGREES AND OTHER FLAP AT APPROXIMATELY 30 DEGREES.  THERE WAS NO ROLL MOTION.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR IAW AMERICA WEST AIRLINES TASK CARD R1B27 001.  OPERATIONAL CHECKS WERE GOOD.  VENDOR TEAR DOWN REPORT CONFIRMS FAILURE.  FOUND THE LEFT POINTER STICKING AND FAILED TEST NO. 5.  REMOVED AND REPLACED THE DIAL ASSY AND INCORPORATED MOD B PER SB 2016-27-4.  OPERATIONAL TESTS AND RECERTIFICATION DONE IAW CMM 27-50-03 REV 2.
